# SDR AUS20020033

- Difficulty date: January 16, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-36-375
- Engine: Lyc IO720D1C
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 97101301
- Condition: Cracked
- Location: Fuselage
- Part time: 5,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FRONT SPAR ATTACHMENT FITTING ON FUSELAGE LOCATED AT RT STN 124.250 CRACKED IN REAR LAMINATE. CRACK LENGTH 10MM (0.39IN).
